Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 38, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 20, 2019, 2:10 PM CDT for 4 counties in Wisconsin. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 2:10 PM CDT (19:10 UTC)
- Expired
- Jul 20, 2019, 3:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Green County, WI, Iowa County, WI, Lafayette County, WI
The radar
The Milwaukee radar (KMKX), 98 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 2:40 PM CDT | TSTM WND GST 48 | 2 Nne Maple Bluff, WI | |
| Jul 20, 2:55 PM CDT | TSTM WND GST 51 | 3 Ene Monroe, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2651 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
515
WUUS53 KMKX 201910
SVRMKX
WIC025-045-049-065-202000-
/O.NEW.KMKX.SV.W.0038.190720T1910Z-190720T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
210 PM CDT Sat Jul 20 2019
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northeastern Lafayette County in south central Wisconsin...
Green County in south central Wisconsin...
Eastern Iowa County in south central Wisconsin...
Dane County in south central Wisconsin...
* Until 300 PM CDT.
* At 209 PM CDT, severe thunderstorms were located along a line
extending from near Mazomanie to 6 miles northwest of Darlington,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management. A 60 MPH wind gust was reported in
the Dodgeville area.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Fitchburg, Middleton, Waunakee, Verona, Oregon, Monona,
Mount Horeb, Windsor, Sauk City, Brodhead, Darlington, Deforest,
Cross Plains, Belleville, New Glarus, Mazomanie, Shorewood Hills,
Brooklyn and Black Earth.
People attending The Dane County Fair in Madison should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 9024 4319 8991 4319 8986 4324 8980
4324 8977 4327 8972 4329 8971 4328 8929
4284 8937 4260 8937
TIME...MOT...LOC 1909Z 273DEG 38KT 4324 8984 4276 9017
HAIL...<.75IN
WIND...60MPH
$$
BOXELL2 follow-up statements
712
WWUS53 KMKX 201933
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
233 PM CDT Sat Jul 20 2019
WIC025-045-049-065-202000-
/O.CON.KMKX.SV.W.0038.000000T0000Z-190720T2000Z/
Lafayette WI-Green WI-Iowa WI-Dane WI-
233 PM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN LAFAYETTE...GREEN...EASTERN IOWA AND DANE
COUNTIES...
At 233 PM CDT, severe thunderstorms were located along a line
extending from Waunakee to near Argyle, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Madison, Fitchburg, Middleton, Waunakee, Verona, Oregon, Monona,
Mount Horeb, Windsor, Sauk City, Brodhead, Darlington, Deforest,
Cross Plains, Belleville, New Glarus, Mazomanie, Shorewood Hills,
Brooklyn and Black Earth.
People attending The Dane County Fair in Madison should seek safe
shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4267 9024 4319 8991 4319 8986 4324 8980
4324 8977 4327 8972 4329 8971 4328 8929
4284 8937 4260 8937
TIME...MOT...LOC 1933Z 280DEG 46KT 4318 8945 4271 8978
HAIL...<.75IN
WIND...60MPH
$$
BOXELL174
WWUS53 KMKX 201955
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
255 PM CDT Sat Jul 20 2019
WIC025-045-049-065-202004-
/O.EXP.KMKX.SV.W.0038.000000T0000Z-190720T2000Z/
Lafayette WI-Green WI-Iowa WI-Dane WI-
255 PM CDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAFAYETTE...
GREEN...EASTERN IOWA AND DANE COUNTIES WILL EXPIRE AT 300 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central Wisconsin. A Severe Thunderstorm Watch also remains in
effect until 900 PM CDT for south central Wisconsin.
LAT...LON 4267 9024 4319 8991 4319 8986 4324 8980
4324 8977 4327 8972 4329 8971 4328 8929
4284 8937 4260 8937
TIME...MOT...LOC 1954Z 273DEG 38KT 4317 8916 4270 8949
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 12:51 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 20, 12:51 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1251 PM CDT Sat Jul 20 2019
.UPDATE...
The line of storms has sagged a bit further south than initially
anticipated and have been getting a few stronger gusts reported
with this line. We continue to see development on the western edge
of convection and with peak heating we expect storms to intensify
with damaging winds and hail still the main threats. However,
attention quickly turns to the the line of storms moving out of
MN/IA and expectation of a second round for this afternoon and
evening. The outflow boundary from the first round is bisecting
the area and could act as a focus for slight backing in the low
level wind flow that could support tornadoes embedded within the
larger QLCS. With instability of 4,000+ J/kg and shear increasing
as the line of storms approach we still expect there to be
widespread damaging winds. A new Severe Thunderstorm Watch has
been issued to account for this second round of storms moving into
the area.
&&
.AVIATION(18Z TAFS)...
Strong to severe storms will move across southern Wisconsin this
afternoon with wind gusts of 50-60+kts possible out of the W/NW as
the storms move through. Expect cigs to drop to IFR as the storms
move through with brief periods of LIFR possible. Visibility could
drop to 1/2SM under the heaviest storms. A frontal boundary
extends back to the west and additional storms could continue to
fire overnight and move through the area but confidence remains
low so have opted to hold of an extending any of the lower cigs at
this time. Winds by Sunday morning will be out of the north as the
frontal boundary shifts south and with drier air moving in we
expect improvement in cigs/vis to VFR.
Amendments will be needed to adjust the timing and cigs/vis as
these storms move across the area.
&&
.PREV DISCUSSION... (Issued 1025 AM CDT Sat Jul 20 2019)
UPDATE...
An evolving severe weather event is underway across central and
southern MN/WI this morning. A leading shortwave/MCV has triggered
convection in the La Crosse area and this has been producing
widespread wind damage. The very humid airmass coupled with
mostly sunny skies is resulting in strong destabilization with
CAPE values of 4,000+ J/kg. The shear will increase later this
morning into the afternoon hours as the LLJ spreads into the area.
This will bring deep layer shear values to 40-50 kts and with the
very unstable environment we can expect severe storms capable of
producing damaging winds in excess of 70+ mph and large hail.
A Severe Thunderstorm Watch is in effect for the N/NW portions of
the area until 4 PM. However, we expect that this will need to be
expanded to the rest of the area later this afternoon.
The combination of very unstable air and the higher shear later
this afternoon will allow for a higher end wind event across
southern Wisconsin. It's possible that some local modifications of
the wind field by outflow boundaries could allow for curvature in
the low level hodographs to support a tornado or two in the
eventual QLCS that moves across the area.
Anyone with outdoor plans needs to stay weather aware this
afternoon.
MARINE...
Strong to severe thunderstorms will move across the lake late this
morning and into the overnight hours. Winds remain out of the
south for much of the lake with the exception of the far northern
half where winds have turned more to the north. This front will
push through the area tonight shifting winds to the north for the
entire lake.
PREV DISCUSSION... (Issued 607 AM CDT Sat Jul 20 2019)
UPDATE...Focus for showers north of our area this morning with
synoptic frontal zone. Upstream convection ramping up across
southwest MN with mid level energy and strong 850 moist/speed
convergence. Meso models bring one round of stg/svr convection
through this afternoon with mid level wave/frontal zone and then
combo of 850 forcing and MUCAPE likely to keep storm chances going
into this evening. Areas of eastern WI impacted by cool influence
of outflow boundary will give way to the return of heat/humidity
with the resumption of a southerly wind ahead of main synoptic
front situated to our north.
PC
AVIATION(12Z TAFS)...Moist lake influence in wake of outflow
boundary resulted in some LIFR stratus, which has since become
more MVFR. This in the eastern areas of the cwa. Meanwhile
convective debris gradually pulling out of the area. Primary
frontal convergence leading to showers staying north of our area
this morning. Upstream convection ramping up with mid level energy.
Meso models bring one round through this afternoon, some of this
to be strong or severe as CAPE/shear considerations certainly
warrant SPC slight risk category. All in all VFR cigs and vsbys
though will see lower cigs/vsbys in areas of stronger convection
this afternoon and evening. Cold front proggd to drop in this
afternoon and early evening switching winds to a more northerly
component.
PC
PREV DISCUSSION... (Issued 241 AM CDT Sat Jul 20 2019)
DISCUSSION...
Today through Sunday - Confidence...Medium
Ongoing convection shifting off to the east with plenty of
clearing to work in. Mesoscale outflow/nne winds from these
storms has resulted in a brief break in the hot/humid conditions.
However airmass is likely to recover for most of the area ahead of
the primary synoptic front. Some CAPE values could reach 6000 j/kg
with ample effective shear. Mid level flow will be westerly with
shortwave activity increasing this afternoon in the evening hours.
the severe threat is in place due to the decent shear and
instability parameters. The front will shift to our south late
today and this evening which will result in a break from the
stifling heat/humidity combo. However convection will likely
linger even after the front goes by as MUCAPE combined with 850
forcing likely to keep the potential for stronger storms/heavy
rainfall going well into the evening hours. Things to quiet down
later tonight into Sunday as the 850 front shifts south and cool
air advection takes hold. Will keep a small chance in the south
mainly Sunday morning where that area will be closer to some
lingering forcing. Otherwise cooler and less humid conditions take
hold.
Sunday night...Forecast confidence is high.
A mid level trough will be pushing south across the region, this
signals the arrival of a much cooler and drier airmass for the
beginning of work week. This trough may still bring a few showers
to the area Sunday night, but temps will be falling into the
cooler lower 60s.
Monday...Forecast confidence is medium.
The mid level trough should be on its way out with drier air
working. Some models suggest the potential for some weak afternoon
CAPE supportive of some showers, but it looks like we should see
enough dry air push in to preclude that concern. So, will keep it
dry with highs in the 70s (70s!) and dew points in the 50s. It may
still be a bit cloudy, but it will feel much cooler than what
we're currently living through.
Tuesday through Friday...forecast confidence is high.
We will be in the cooler northwest flow through Thursday. A more
dominant southerly flow arrives for Friday. Expect highs mainly in
the 70s Tuesday and Wednesday, gradually warming into the lower
and mid 80s Thursday and Friday. High pressure should keep the
area dry through the week. Dew points/humidity will remain
suppressed as well.
Saturday...Forecast confidence is medium.
We may see another cold front drop in on Saturday. That would be
our next best chance for rain once we getting into the
cooler/drier pattern.
AVIATION(09Z TAFS)...Convection shifting east out of srn WI early
this morning. An outflow boundary has shifted to far srn WI and
nrn IL. Winds shifted to the northeast and east in the wake of
this feature. Spotty MVFR cigs have developed. More convection,
possibly svr is possible this afternoon into this evening as hot
humid airmass interacts with synoptic frontal boundary dropping
into the area and a potent mid level flow. Front slips south of
area between mid afternoon and early evening resulting in winds
shifting back to the north or northeast. Lingering forcing and
instability could result in more rounds of shra/tsra well into
the evening hours. Rain chances will gradually ease on Sunday with
forcing shifting to the south and a cooler drier airmass taking
hold.
MARINE...Thunderstorm potential will continue today into this
evening with cold front dropping down the lake. After ongoing
activity shifts east early this morning, there should be a break
before storms move in this afternoon and evening. As the front
passes today and this evening winds will shift north and northeast.
There is the potential for strong or severe storms this afternoon
and evening especially across the central and southern portion of
the lake.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 8 PM CDT this evening for
WIZ058>060-062>072.
LM...None.
&&
Update...Stumpf
Today/Tonight and Aviation/Marine...Collar
Sunday THROUGH Friday...DavisHazardous weather outlook, Jul 20, 12:55 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 1255 PM CDT Sat Jul 20 2019 WIZ046-047-051-052-056>060-062>072-211800- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 1255 PM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight An Excessive Heat Warning continues through 8 pm today, mainly south of a Port Washington to Lone Rock line. The heat index will reach 95 to 105 today. There is a risk for severe thunderstorms today and tonight. A Severe Thunderstorm Watch has been issued for central and south central Wisconsin until 4 PM another Severe Thunderstorm Watch is in effect until 9 PM for southern Wisconsin. Large hail and damaging winds are the main hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed This Afternoon or Tonight. LMZ643>646-211800- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 1255 PM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight There is a risk for severe thunderstorms today and tonight. A Severe Thunderstorm Watch has been issued for the near shore waters until 9 PM. Thunderstorms have developed west of the area and will move through this afternoon. Large hail and damaging winds are the main hazards. Very humid air in place across the region may result in patchy dense fog over the Lake Michigan waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday Elevated northerly winds may bring small craft advisory conditions on Monday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-211800- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 1255 PM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight There is a risk of severe thunderstorms over the central and southern half of Lake Michigan. Thunderstorms will continue to develop and track across the lake this afternoon and evening. Large hail and strong straight- line winds are the main hazards. Very humid air in place across the region may result in patchy dense fog over the Lake Michigan waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. www.weather.gov/mkx
In the hours before
Local storm report, Jul 20, 1:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
122 PM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST MEQUON 43.23N 87.99W
07/20/2019 E50 MPH OZAUKEE WI BROADCAST MEDIA
LARGE TREE BRANCHES DOWN.
&&
AKLocal storm report, Jul 20, 1:27 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
127 PM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG 1 N WEST BEND 43.43N 88.19W
07/20/2019 WASHINGTON WI PUBLIC
LARGE BRANCHES DOWN.
&&
AKSpecial weather statement, Jul 20, 1:48 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
148 PM CDT Sat Jul 20 2019
WIZ064>066-070-071-201930-
Walworth-Waukesha-Milwaukee-Racine-Jefferson-
148 PM CDT Sat Jul 20 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MILWAUKEE...NORTHERN
WALWORTH...NORTHERN RACINE...WAUKESHA AND SOUTHEASTERN JEFFERSON
COUNTIES...
At 147 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Whitefish Bay to 6 miles southeast
of Jefferson. Movement was east at 35 mph.
Winds of 30 to 40 mph are possible with these storms.
Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Oak Creek, Muskego, South Milwaukee,
Cudahy, Whitewater, Whitefish Bay, Greendale, Pewaukee, Brown Deer,
Sussex, Elkhorn and St. Francis.
LAT...LON 4269 8874 4307 8881 4317 8788 4312 8790
4310 8787 4307 8787 4305 8789 4302 8790
4296 8785 4288 8785 4285 8783 4284 8781
4281 8779
TIME...MOT...LOC 1847Z 281DEG 31KT 4310 8787 4295 8871
STUMPFLocal storm report, Jul 20, 2:00 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
200 PM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND GST 7 WNW SPRING GREEN 43.21N 90.19W
07/20/2019 M56 MPH SAUK WI ASOS
LONE ROCK ARPT.
&&Local storm report, Jul 20, 2:04 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
204 PM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND GST 3 NE DODGEVILLE 42.99N 90.10W
07/20/2019 E60 MPH IOWA WI EMERGENCY MNGR
&&
AKLocal storm report, Jul 20, 2:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 3 NW MINERAL POINT 42.89N 90.23W
07/20/2019 M50 MPH IOWA WI AWOS
&&
AKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 9:54 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 51 min |
| Jul 19, 10:03 PM CDT | Special Marine Warning | MKX | 87 min | |
| Jul 19, 10:34 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 56 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | MKX | Columbia, Dodge, Ozaukee, Washington | 64 min |
| Jul 19, 11:12 PM CDT | Special Marine Warning | MKX | 93 min | |
| Jul 19, 11:22 PM CDT | Special Marine Warning | MKX | 53 min | |
| Jul 19, 11:54 PM CDT | Areal Flood Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 111 min |
| Jul 20, 10:49 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 41 min |
| Jul 20, 11:22 AM CDT | Special Weather Statement | MKX | Fond du Lac, Sheboygan | 53 min |
| Jul 20, 11:43 AM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 20, 11:59 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Ozaukee, Washington | 46 min |
| Jul 20, 12:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Milwaukee, Ozaukee, Sheboygan and 1 more | 57 min |
| Jul 20, 12:25 PM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 20, 12:46 PM CDT | Special Weather Statement | MKX | Jefferson, Milwaukee, Waukesha | 44 min |
| Jul 20, 1:31 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette, Sauk | 44 min |
| Jul 20, 1:36 PM CDT | Special Marine Warning | MKX | 84 min | |
| Jul 20, 1:48 PM CDT | Special Weather Statement | MKX | Jefferson, Milwaukee, Waukesha | 42 min |
| Jul 20, 2:03 PM CDT | Special Marine Warning | MKX | 57 min | |
| Jul 20, 2:41 PM CDT | Special Weather Statement | MKX | Dane, Dodge, Green, Jefferson, Rock | 49 min |
| Jul 20, 2:44 PM CDT | Special Weather Statement | MKX | Fond du Lac, Ozaukee, Sheboygan | 61 min |
| Jul 20, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 20, 3:24 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth, Washington, Waukesha | 51 min |
| Jul 20, 4:17 PM CDT | Special Marine Warning | MKX | 43 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.